Asymptotic Stability of Implicit Differential Systems in the Vicinity of Program Manifold
AbstractSufficient conditions for the asymptotic and uniform asymptotic stability of implicit differential systems in a neighborhood of the program manifold are established. Sufficient conditions of stability are also obtained for the known first integrals. A class of implicit systems for which it is possible to find the derivative of the Lyapunov function is selected.
How to Cite
Zhumatov, S. S. “Asymptotic Stability of Implicit Differential Systems in the Vicinity of Program Manifold”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 66, no. 4, Apr. 2014, pp. 558–565, https://umj.imath.kiev.ua/index.php/umj/article/view/2158.